Skip to main content
placeholder image

Breaking and repairing an approximate message authentication scheme

Journal Article


Abstract


Publication Date


  • 2011

Citation


  • Tonien, D., Safavi-Naini, R. & Nickolas, P. (2011). Breaking and repairing an approximate message authentication scheme. Discrete Mathematics, Algorithms and Applications, 3 (3), 393-412.

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2628

Number Of Pages


  • 19

Start Page


  • 393

End Page


  • 412

Volume


  • 3

Issue


  • 3

Place Of Publication


  • Singapore

Abstract


Publication Date


  • 2011

Citation


  • Tonien, D., Safavi-Naini, R. & Nickolas, P. (2011). Breaking and repairing an approximate message authentication scheme. Discrete Mathematics, Algorithms and Applications, 3 (3), 393-412.

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2628

Number Of Pages


  • 19

Start Page


  • 393

End Page


  • 412

Volume


  • 3

Issue


  • 3

Place Of Publication


  • Singapore